# SDR FDEA2019101082501

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66605
- Condition: Dented
- Location: Apu Door
- Component: Door, Boeing
- Component part number: 148N66605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LT DOOR OUTER SURFACE IS BULGED.  REPAIRED APU DOOR OUTER SURFACE IAW EA F-5240-T0349685.
